Subject: Levaquin ADR Needs Advice for Dr.
Hello all. I took 5 250 mg Levaquin pills for five days two weeks ago. This is what I've experienced so
Severe leg weakness, I've been unable to work. Severe nausea Severe headache, after which one eyelid is droopy and the other remains tight. Severe pain in elbow and shoulder. Severe muscle cramps in stomach and legs. Tingling in hand, numbness and tingling in my hands and more.
My doctor told me to go to an acupuncturist for the shoulder and elbow pain. She seems aware of an ADR with this drug but other than that is unwilling to help me further. She said "this drug has helped a lot of people". I printed out some of the postings in this forum and took them with me. She read them, but... I have asked her to refer me to someone who can help me and I'm waiting for a referral.
My questions to all of you have suffered ADR to Levaquin:
Can you give me any useful information to present to the doctors? This reaction seems to have a progression to it. I have experienced all of the above reactions at different times and to different degrees. I am now most concerned about my eyes. What information can I provide to doctors about what to check? My arms, legs, eyes, etc. What tests should they conduct?
Any information will be helpful. I plan to be as active as possible in not only finding out what has happened to me and how to treat it, but also to try to get this drug taken off the market. If anyone is aware of a class action lawsuit that is pending, please let me know. I have read all of the postings in this forum. My heart goes out to all of you. It is my feeling that the only way to get this drug off the market is to sue the drug company.
I am going to start writing letters to everyone I can think of and proceed from there.
I look forward to hearing from anyone who can help with info to give to the doctors.
Last Updated 7/16/04